I found cause of my F/M

Discussion in 'General Health & Wellness' started by Gyro812, Mar 20, 2009.

  1. Gyro812

    Gyro812 New Member

    In my case it was after being on the drug Aropax for a prolonged period of about two years.
    I complained to my doctor several times that I had increased muscle spasms and aches while on the medication , but the doctor ignored it. Later I went to the Aropax website and in all fairness they advised that people experiencing my sorts of symptoms should report them the doctor as they are serious. My doctor however didn't seem to know or worry about it.
    The Fibro mialgia was just about more than I could bare and after thinking about the Aropax and the musles problems from that I decided to wean myself off it. The symptoms decreased and disappeared over about four to six weeks after I had stopped. Knowing this would be an important finding if it was aropax I went to another doctor and went back on it. Shortly after I did the FM returned and went I weaned off it again the symptoms disappeared again. That was about three years ago and I have never had any symptoms again since.
    Gyro812
  2. TwoCatDoctors

    TwoCatDoctors New Member

    It's really important that you relay this information to the Fibro board that is here. It may help many there and your message is actually directed to them anyway. Please, please get your message on that board to see if it can help them.
  3. rockgor

    rockgor Well-Known Member

    Glad to hear the good news. Yes, posting on the FM board is a good suggestion.

    Rock
  4. Janalynn

    Janalynn New Member

    Gosh, how terrible to find that a med you were taking was causing you such problems, then to be ignored.
    I have a question though - if you truly had FM, I'm not sure it just goes away. Could the med have caused the same symptoms that Fibro has, but you may have not had Fibro, but more side effects of the medication?

    Regardless, I'm happy that you have found that going off your med has made you feel better!
  5. Vanilla_SiN

    Vanilla_SiN New Member

    I'm glad I found this post. I recently figured out what caused all my crazy symptoms. I told my doctor that I was having muscle spasms while on Keflex and he told me it was normal. I took Keflex 3 times in one month...that's a LOT of antibiotics! So yeah, needless to say, I haven't been right since. I also went to the website to look up symptoms and it says, "May cause nerve damage." Ya think!?

    Glad to hear you're not having anymore symptoms. Meds can be bad.